... for 2 months. I got frustrated because after a week I felt the pain return. Was waiting for doc to make a change but she wanted to make sure the ua came back clean of SOMA. Never thought about tapering because I haven't been addicted to anything before. The nausea passed but when I start to fall asleep I jerk myself awake feeling as if I can't breathe. Never felt this way before
31 Mar 2012
Sleep problems seem to be one of the biggest complaints for people who are in withdrawal from opiates. You might want to try Melatonin for sleep (it's all natural and can be purchased at any pharmacy) or if it is really bad you might take two Benadryl for sleep.
If you've been on oxy's for two months your withdrawal shouldn't be too bad, you may just have some sleep problems and/or restless legs and tummy problems (glad the nausea is gone) like you have described.
Ruth gave you a good suggestion in clonidine. I didn't use it to withdraw but I've heard of many people using it during w/d.
Best wishes to you!!
31 Mar 2012
hi mike,you are or were dependent on them not addicted to them.if you were addicted you would be out trying to buy them or something like them.as far as the Soma,Im guessing they were not prescribed.so your doc cut you off till results pending your last U/T are back.all that jerking and twitching your going through is called post withdraw symptoms.and will last for another week tops.Soma,although made feel better they were not prescribed.Im guessing? but your doc should have prescribed something for withdraw and pain but i guess they were trying to punish you.now when you go back to your doc tell them you would like to have a more open relationship and be able to talk about the days when your regular medication isn't helping enough.keep a journal of good and bad days the weather on them days and what you did that may have made you have a flair up in pain.don't self medicate.
thats your doctors job.and if they dont get your pain under control fire them and find a new one.when we dont do a job right,what happens? we loose that job.same goes for your doctor.if its your insurance company paying them find out who your case manager nurse is and talk to them and tell them whats going on.its your right to be treated with dignity and fairness... subzero58
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Oxycodone (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
ive been trying to ween off suboxone im on 8 mg's a day & went to 4 mg's a day & didnt feel good -i wanted to see if anyone has ...
3 answers • 29 Jul 2010
i have been on oxycodone for 4 years and it is out of control now and dont know what to do i get a rx of 180 15mg oxycodone and also another rx for ...
5 answers • 12 Apr 2011
About two months ago I quit xanax, oxycodone, and other street narcotics. I was taking about 6-8 mg of xanax 2-3 times a week, about 60-90 mg of ...
3 answers • 9 Aug 2012